# SDR HYIA20120904001

- Difficulty date: August 29, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N524CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0522
- Aircraft time: 28,130 hours
- Engine: Cont TSIO520*
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Hsi
- Part number: KI525A
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE PILOT NOTED A THE ODOR OF SMOKE IN THE COCKPIT.   AN UNSCHEDULED LANDING WAS MADE. THE PROBLEM WAS TROUBLESHOT TO A PICK UP IN THE HSI. THE HSI WAS R & R.
